Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vitiligo patches on thighs, hips, feet. Taking betnesol forte, follivite. Treatment?

hi doc im 46 yrs old female fm,i hv had vitiligo patches since last 9 mnths on thighs ,hips and on feet .though they r abt 5 _6 only ,im on betnesol forte twice a week,melenocyl thrice a week followed by uva lamp expose.a tab of follivite twice daily ,melgain lotion at nite.but 4 months aftr betnesol forte i hv put on 2 kgs,my patches hv recovered 70%i want to knw how long will i hv to continue betnesol and if i leave can the patches reappear. xyz
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  485
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi mads,
Thanks for writing in.

You are taking pulse therapy of steroid for vitiligo.
You can take it maximum for 2 years.You can stop before 2 years if you have repigmentation more than 90%.Steroids can have serious side effects regular monitoring by dermatologist is essential for patient on pulse therapy.The pigmentation achieved is usually stable.It will not reappear on stopping.

Consult your dermatologist for continuing the betnesol tablets.

Hope this helps.

MD DErmatologist.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor